# SDR R61A201912171392

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA R/H PANEL SUPPORT BETWEEN FR89 AND FR90 IN 2 LOCATIONS AS MARKED.REMOVED CORRODED AFT WET AREA R/H PANEL SUPPORT BETWEEN FR89 AND FR90. REF: SRM 51-40-08INSTALLED NEW AFT WET AREA R/H PANEL SUPPORT BETWEEN FR89 AND FR90. REF: SRM 51-40-08 APPLIED SURFACE PROTECTION. REF: SRM 51-23-06 TOP COAT PO# 251151
